# SDR CA140120007

- Difficulty date: January 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 41,854 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Failed
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED AND BEGAN TO EXPERIENCE AN AIRFRAME VIBRATION, CREW DECLARED A PAN PAN AND DIVERTED BACK.  EMERGENCY CREWS WERE ON STAND BY ON LANDING AND ONCE ON GROUND WERE WAIVED OFF BY FLIGHT.  R & R ELAC NR 1 IAW AMM 27-93-24 PB401.  PERFORMED OPS TEST IAW AMM 27-93-00-710-001, PASSED.  PERFORMED LAND CATIII CAPABILITY TEST IAW AMM 22-97-00-710-001.  TEST PASSED.
